Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Missed Overenette pills, brown spotting, dizziness, headache, loss of appetite. Pregnancy possible?

Hi, i missed (completely didnt take) two of my pills (overenette) one early on in the pack and the other later on. I had a normal period on my pill free week and continued with my next pack taking every pill. about two weeks before my period i had some red/brown spotting, I got my period 4 days late and it lasted only 2 1/2 days and was really light. My periods are usually 5 -6 days and normal. I have had regular unprotected sex with my partner during this time. I have been feeling dizzy, having head aches almost every day and experiencing a loss of appetite and when I do eat everything gives me acid! I have done a home pt that was negative. Is pregnancy still possible? Thanks
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see as u said u had periods means ur not pregnant .and also u do pregnancy test which is negative means ur not pregnant .and symptoms described by u which may be associated sym of periods which not truly indicate pregnancy.
Answered: Thu, 11 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor